Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Editorial


Authors: V. Korolyuk, Yu. Kozachenko, Yu. Mishura and L. Sakhno
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 95 (2016).
Journal: Theor. Probability and Math. Statist. 95 (2017), 1-2
DOI: https://doi.org/10.1090/tpms/1018
Published electronically: February 28, 2018
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/tpms/1018
Published electronically: February 28, 2018
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society